# SDR USAA2015033100001

- Difficulty date: March 30, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 48,438 hours, 17,730 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: QA07301
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG FUEL FILTER CLOGGED AFTER TAKEOFF CLIMB FOR 10 MINUTES.  REPLACED NR 2 ENG FUEL FILTER IAW TASK CARD 26T40073001.
